# SDR DALA2025111208286

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR STRUCTURE INTERCOSTAL FITTING WITH CRACK FROM FR 11 AND FR 12+Y 31.   R & R INTERCOSTAL FITTING IAW A319 SRM 51-72-11-911-001 AND 51-42-11. (1298961).
